# SDR USAA2009060191368

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945272
- Part serial: 95
- Condition: Cracked
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON MAIN ENTRY DOOR INNER SKIN AT NR 6 STOP PIN ACCESS HOLE BS 344, S15L.  REPAIRED MAIN ENTRY DOOR INNER SKIN AT BS 344, S15L IAW US AIRWAYS EA 101157.
